MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. CYLINDER HOSE WITH SWITCH-OVER VALVE (PIN-INDEX)

OLYMPUS MEDICAL SYSTEMS CORP. CYLINDER HOSE WITH SWITCH-OVER VALVE (PIN-INDEX)
Model Number MAJ-1985
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned, and an initial evaluation was conducted by olympus; however, investigation is ongoing.As noted, the unit failed the leak test due to the two o-rings from gas hoses 'a' and 'b' missing.If additional information becomes available following device evaluation, a supplemental report will be filed.
 
Event or Problem Description
The customer returned the olympus cylinder hose for routine maintenance.There was no complaint alleged against the device.During the device evaluation, it was discovered that the unit failed the leak test allowing gas leakage from the cylinder.This report is being submitted to captured the leaking gas form the cylinder.There was no patient involvement; the issue was identified during service.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the legal manufacturer's investigation, it is likely that the phenomenon occurred due to deterioration by use and/or because the ring was not properly tightened at the time of replacement.Olympus will continue to monitor field performance of this device.

Brand Name
CYLINDER HOSE WITH SWITCH-OVER VALVE (PIN-INDEX)
Common Device Name
CYLINDER HOSE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key12514336
Report Number8010047-2021-12143
Device Sequence Number1101443
Product Code HIF
UDI-Device Identifier04953170324208
UDI-Public04953170324208
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1985
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer10/14/2021
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1